Publications with D. Raghavan
All publications by Dilip Raghavan and S. Shelah
Click the Sh:-number to get to the papers' detail page (which may include pdf's of the paper).
Can't find an Sh:-number (in particular, an "F-number")? You can try your luck here.
|Sh:991||Raghavan, D., & Shelah, S. (2012). Comparing the closed almost disjointness and dominating numbers. Fund. Math., 217(1), 73–81. arXiv: 1110.6690 DOI: 10.4064/fm217-1-6 MR: 2914923|
|Sh:1058||Raghavan, D., & Shelah, S. (2017). On embedding certain partial orders into the P-points under Rudin-Keisler and Tukey reducibility. Trans. Amer. Math. Soc., 369(6), 4433–4455. arXiv: 1411.0084 DOI: 10.1090/tran/6943 MR: 3624416|
|Sh:1060||Raghavan, D., & Shelah, S. (2017). Two inequalities between cardinal invariants. Fund. Math., 237(2), 187–200. arXiv: 1505.06296 DOI: 10.4064/fm253-7-2016 MR: 3615051|
|Sh:1135||Raghavan, D., & Shelah, S. (2019). Two results on cardinal invariants at uncountable cardinals. In Proceedings of the 14th and 15th Asian Logic Conferences, World Sci. Publ., Hackensack, NJ, pp. 129–138. arXiv: 1801.09369 DOI: 10.1142/9789813237551_0006 MR: 3890461|
|Sh:1160||Raghavan, D., & Shelah, S. (2020). A small ultrafilter number at smaller cardinals. Arch. Math. Logic, 59(3-4), 325–334. arXiv: 1904.02379 DOI: 10.1007/s00153-019-00693-8 MR: 4081063|